PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 3 | 327-331
Tytuł artykułu

Decompositions of the category of noncommutative sets and Hochschild and cyclic homology

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we show that the main results of the paper [PR] can be obtained as consequences of more general results concerning categories whose morphisms can be uniquely presented as compositions of morphisms of their two subcategories with the same objects. First we will prove these general results and then we will apply it to the case of finite noncommutative sets.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
3
Strony
327-331
Opis fizyczny
Daty
wydano
2003-09-01
online
2003-09-01
Twórcy
Bibliografia
  • [1] A. Connes: “Cohomologie cyclique et foncteurs Ext”, C. R. Acad. Sci. Paris, Vol. 296, (1983), pp. 953–958.
  • [2] Z. Fiedorowicz and J.L. Loday: “Crossed simplicial groups and their associated homology”, Trans. Amer. Math. Soc., Vol. 326, (1991), pp. 57–87. http://dx.doi.org/10.2307/2001855
  • [3] J. L. Loday: Cyclic Homology, Springer-Verlag, Berlin, 1992.
  • [4] T. Pirashvili and B. Richter: “Hochschild and cyclic homology via functor homology”, K-Theory, Vol. 25, (2002), pp. 39–49. http://dx.doi.org/10.1023/A:1015064621329
  • [5] M. Zimmermann: “Changement de base pour les foncteurs Tor”, preprint ArXiv, AT/0303177.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475213
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.